# SDR HALA2011010800021

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- Engine: Ge CF680A2
- Engine time: 62,851 hours, 26,783 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - LT ENG BORESCOPE - 13TH STAGE BLADES HAD NUMEROUS NICKS.  OK IAW M105, R0081 PERFORM BLENDING W/IN 5 CYCLES.  OK FOR SVC.
